Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||BNT03 / 2||RA / OT|
Administered by: Other Purchased by: ??
Symptoms: Death, Dyspnoea, Nausea, Pallor, Restlessness
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Preexisting Conditions: Medical History/Concurrent Conditions: Frailty; Living in care (DNR code)
Diagnostic Lab Data:
CDC 'Split Type': NOPFIZER INC2021158454
Write-up: They were not a visible side effect. The patient received vaccine 28Jan2021 second dose of vaccine. Deaths 03Feb2021. Just suspected possible side effect. Not sure .; slightly nauseous; unease/restless; acute breathing difficulties; pale; This is a spontaneous report from a contactable physician downloaded from the Regulatory Authority-WEB (NO-NOMAADVRE-FHI-2021-Uny5z and NO-NOMAADVRE-E2B_00014868). A 92-year-old female patient received the second dose of BNT162B2 (COMIRNATY; Lot number: BNT03), intramuscularly in the right arm, on 28Jan2021 at a single dose for COVID-19 vaccination. Medical history included living in care (do not resuscitation (DNR) code) and frail. The patient''s concomitant medications were not reported. The patient previously received the first dose of BNT162B2 (COMIRNATY) in Jan2021 for COVID-19 immunization; the patient had no complications after the first dose of Comirnaty three weeks before, but it is stated in the report that she was frail (DNR code). The patient experienced acute breathing difficulties and pale in 2021 and felt slightly nauseous and unease/restless on 02Feb2021. It was reported that on 03Feb2021: they were not a visible side effect. The patient received vaccine 28Jan2021 second dose of vaccine. Deaths 03Feb2021. Just suspected possible side effect. Not sure. The event was reported as fatal. The clinical course was reported as follows: The patient developed acute breathing difficulties, got pale and died six days after being administered the second dose. On the day before death, she had been slightly nauseous and unease, but any possible adverse reactions had not been observed. The patient had no complications after the first dose of three weeks before, but it is stated in the report that she was frail (DNR code). The clinical outcome of acute breathing difficulties, pale, slightly nauseous, and unease/restless was unknown. The patient died on 03Feb2021. The cause of death was not reported. It was not reported if an autopsy was performed. The reporter suspects causality between the vaccine and the death but was not certain. Sender''s Comment: Background: Several cases have been reported in which elderly, frail patients have died after vaccination against Covid-19. When vaccinating marginal patients with underlying diseases and risk factors for disease, some serious events, including acute illness and / or death, may occur relatively soon after vaccination, without any connection to vaccination. It is difficult to imagine how this vaccine will cause sudden difficulty breathing six days after vaccination, and without other concomitant symptoms, as in the present case. This suggests that the symptoms had another cause. The report contains relatively little information, but according to international criteria, the causal link with vaccination is still considered possible. A possible causal relationship is defined as a reaction, including pathological laboratory tests, which occurs in a temporal relation to the use of a drug, but which may also be due to an underlying disease, other drugs or chemicals. Since the patient died, the message is classified as serious. No follow-up attempts possible. No further information expected.; Reported Cause(s) of Death: DEATH
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166